| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced blurry vision, lens rotation not associated with a low vault and lens repositioning.In a separate visit the lens was explanted and on the same day separate surgery replaced with the same model, longer length lens and the problem was resolved.The cause of the event was reported as the device and the device failed to perform as intended.Cause details provided: "device rotated twice".
Additional Manufacturer Narrative
Corrected data: h11- "manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation" should be added.B5- a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced blurry vision and lens rotation not associated with a low vault.The lens was repositioned but that did not resolve the problem.In a separate visit the lens was explanted and on the same day separate surgery replaced with the same model, longer length lens and the problem was resolved.The cause of the event was reported as the device and the device failed to perform as intended.Cause details provided: "device rotated twice".It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.Therefore, there is not enough safety and effectiveness data to support implantation in this patient category.Claim# (b)(4).